MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLY LEGACY2 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLY LEGACY2 IMPLANT; DENTAL IMPLANT
Catalog Number 825213U
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924)
Date of Event 05/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), during clinical procedure, there was error in surgical protocol.
 
Additional Manufacturer Narrative
Patient's identifier and other relevant history, including preexisting medical conditions were not provided.If the requested information becomes available, supplementary report will be submitted.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.

Brand Name
SIMPLY LEGACY2 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
karen manalili
3050 east hillcrest drive
thousand oaks, CA 91362
8057785914
MDR Report Key14541011
Report Number3001617766-2022-02762
Device Sequence Number6774452
Product Code DZE
UDI-Device Identifier10841307107521
UDI-Public10841307107521
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K192221
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 05/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/27/2026
Device Catalogue Number825213U
Device Lot Number192145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2022
Initial Report FDA Received Date05/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexMale
Patient Weight136 KG